# SDR AALA201810169021

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,588 hours, 30,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE BECAME SEPARATED FROM ITS ENCLOSURE.  MAINTENANCE REPLACED THE SLIDE BUSTLE IAW AMM 25-62-44.
